# SDR SWI2025F01898

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON LT FLOOR SUPPORT AT LBL9 APPROX. FS1000 - FS1088.  REMOVED AND INSTALLED NEW REPLACEMENT FLOOR SUPPORT SECTION AND REPAIR PARTS IAW SRM 53-00-41-41-201-001-A03 AND SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01 AND REO 690-53-61-1686 REV. A, STEPS 1, 2, 3, 4, 5, 6, 7 AND DWG MM690-31041, REV AB AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
